# SDR 9PMA2020042700002

- Difficulty date: July 23, 2019
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N332AR
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20332
- Aircraft time: 1,600 hours, 940 cycles
- Engine: Hnywl AS90721A
- Engine time: 1,600 hours, 940 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Dcu
- Part number: P519A000101
- Part serial: 238
- Condition: Failed
- Location: Thrust Reverser
- Part time: 1,600 hours, 940 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PIC REPOPRTS THRUST REVERSER WOULD NOT STOW. CONTACTED BOMBARDIER MRT FOR OSR. DIRECTIONAL CONTROL UNIT CAUSING INTERMITTENT FAILURE. BOMBARDIER PERFORMEDD SIL AS907-6 AND RESTOWED AFTER REPLACEMENT OF DCU FOR RTS. UPON FURTHER INSPECTION NO DAMAGE WAS CAUSED TO AIRCRAFT AND NO INJURIES TO CREW OR PAX.
